# SDR SWAA2025013091202

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 59,661 hours, 33,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT DRAGGING<[01] REPACKED R2 DOOR SLIDE GIRT PER AMM 25-66-01.
